# SDR USAA2011072700001

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 78,928 hours, 27,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLIGHT DECK HOLD OPEN PLUNGER WILL NOT KEEP DOOR OPEN.  MAINTENANCE REMOVED AND REPLACED DOOR HOLD OPEN ASSEMBLY.
